# SDR 2001F00539

- Difficulty date: July 13, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N404EM
- Make and model: Bell 222UT
- Aircraft serial: 47514
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 222382001103
- Part serial: 0162A
- Condition: Leaking
- Location: Main Rotor
- Part time: 407 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DUAL HYDRAULIC SERVO ACTUATOR LEAKING BEYOND SERVICEABLE LIMITS.  LOWER BEARING BECAME UNSTAKED.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
